# SDR USAA2011100600034

- Difficulty date: September 16, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,389 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION L2 DOOR SILL CENTER SHAPE BETWEEN FR66 TO FR68, S24L.  REPLACED FLOOR L2 DOOR SILL CENTER SHAPE BETWEEN FR66 TO FR68, S24L IAW A320 SRM 51-42-11.
